Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Longitudinal vibration of a prolate ellipsoid


Author: Frank L. DiMaggio
Journal: Quart. Appl. Math. 20 (1962), 182-183
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/165773
MathSciNet review: 165773
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35


Additional Information

DOI: https://doi.org/10.1090/qam/165773
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society